# SDR HALA2011071100322

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 95,601 hours, 18,075 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Warning Light
- Condition: False Activation
- Location: Irs
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON LANDING EICAS MESSAGE " R IRS FAULT" AND OVERHEAD FAULT LIGHT FOR RT IRS CAME ON.  PERFORMED BFIM 34-21-00 SYS OPERATES AND INDICATES NORMAL OK FOR SERVICE.  PERFORMED TEST 30 - ALL CHECKS GOOD.
